# SDR ASAA0210259

- Difficulty date: October 28, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SUPPORT FOR WALKING BEAM AT LEFT WING REAR SPAR STATION 201.85, CRACKED.  REMOVED AND REPLACED SUPPORT FOR WALKING BEAM PER MANUFACTURER'S DRAWING.  (M)
